# SDR P5CA9801223

- Difficulty date: August 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806FT
- Make and model: Boeing 747249F
- Aircraft serial: 21827
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Damaged
- Location: Bs 860
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LOWER CARGO COMPARTMENT STA 860 CENTER GUIDE FLOOR SUPPORT DAMAGED.  REMOVED DAMAGED FLOOR SUPPORT AND WEB REINSTALLED PERMANENT REPAIR IAW SRM 51-40-02.
